LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 1  to reduce cholesterol I started Lipitor more than two years ago. Cholesterol levels were just right. However, about a month ago, I started to feel leg pain/spasm/weakness/depressed/suicidal, joint pain and so forth. I stopped taking it the same day I felt these symptoms. My regular exercise and badminton both have been affected by this medication. May be in the near future I would take this drug company to court. If you feel any of the symptoms, please dicontinue this drug. M 41 2 years
11/30/2004
Email
 4  High Cholesterol I had no side effects until I started drinking Grapefruit juice. Then I felt like crap and stopped taking the Lipitor. Now I'm off the grapefruit juice and back on the Lipitor and I feel great again. Do NOT drink Grapefruit juice while taking Lipitor! Check the label. Grapefruit juice blocks the action of an enzyme that clears your bllodstream of the drug. Without the enzyme, blood levels of Lipitor can get very high and cause toxic reactions M 43 6 months
11/29/2004
 2  extremely high Cholesterol Fatigue, toes acking, depression, moodiness Lowers my count to 240 but is it woth it ? I've been on Zorcor and Mevacore also but they didn't do the job. I'm thinking of changing to Vytorin a new simvastatin/ezetimbe. M 49 3 days
11/29/2004
 1  High Cholesteral Rare Side Effect. Total loss of libido. I lost all sexual desires and thoughts. It took a while to figure out why. When I stopped taking Lipitor I was back to myself within 3 days. I will never take this drug again. M 38 6 months
11/29/2004
 1  high cholesterol Severe neck/shoulder/pain, achiness, acid reflux I went on it for 2 months, I didn't first associate this as the muscle pains they were talking about but within 24 hours of going off of it (with my dr's blessing) I felt much better. It did lower my cholesterol very significantly within one month. Muscle aches cleared up quickly but acid reflux is still going strong and I didn't have it before. F 50 2 months
11/29/2004
 2  High blood pressure. (260) After taking Lipitor(20mg)for 11 months, developed flu-like syptoms such as dizziness,nausea, muscle aches,loss of energy & productivity, headaches (which I never get). Have had these symptons for more than 60 days. Quit taking Lipitor 2 weeks ago. Still no change in side affects. I was very active and in good health prior to taking this medication. Lowered my cholesterol from 260 to 170. Doctor states side affects are very rare and thinks problems are not related. Recommend exercise and proper diet to achieve results. Please do not take this medication. I came across this web-page as a last resort for my agony. Thanks to others for contributing. M 51 11 months
11/28/2004
 1  high cholesterol I was ok at first and it did lower my cholesterol but a was feeling tired a lot but didn't make any connection to Lipitor. after taking Lipitor 20mg for 3 years the side effects for the last few months are: feeling tired all the time, sore weak muscles in left arm and leg, short term memory loss, less patience, loose temper faster, hair loss, comments from friends that I have aged a lot in the last 2 years. In the last 3 weeks my neck is in a lot of pain and seems a bit swollen. I went to the doctor 11-26-04 and told him that I quit lipitor 11-20-04 and already feel a LOT BETTER except for the very sore neck. He said that it is a good idea and that it was doing more harm than good. I have been browsing the internet a lot in the last week and there are a lot of people that are having problems with Lipitor! A doctor Peter H. Langsjoen says in July 8, 2002 M 48 3 years
11/28/2004
Email
 1  high reading Sore muscle all over my body. Especially my lower back when I got up in the morning. I ran my own test. I stopped taking the Lipitor and the lower back pain in the morning disapeared. Then I started taking Lipitor after one week and the lower back pain returned. I ran this test several times. M 62
11/26/2004
 1  high cholesterol Blured vision, chest pain, sore muscles. Very shaky? After only two weeks. Feels like a 'panic attack'. I would not risk taking this drug any longer, I feel like it changed my personality, from happy to a grouch, it is scary it did this so fast. F 54 14 days
11/20/2004
 5  to reduce cholesterol none it works M 67 2 years
11/18/2004
 1  For High Cholesterol/Triglicerides Blurred vision, dizziness, brain I will never, ever take Lipitor again. I have been on it for more than four years. I've taken myself off of it twice. Most recently, been taking 80 mg. for two weeks. Enough already! I can't tell you how I regained my sanity when I found this on the web. Do your own research - don't blindly follow doctors who just push pills without regard to long term damage. This is the number one prescribed medicine in the US right now, don't expect it to go away unless we stand against Pfizer and the FDA. M 43 4 years
11/18/2004
 1  cholesterol experienced severe muscle weakness,lost 30 pounds (all Muscle), I had relatively little pain but couldn't lift my arms or legs.The muscles just deteriorated. I have since been diagnosed with polymyositis ...exacerbated by Lipitor. It has taken me two years since stopping lipitor to be able to walk again. Luckily after being admited to the hospital I was seen by a rheumatologist who knew what she was seeing. I will never get back the full use of my arms or legs. ALL STATIN drugs are dangerous. I have heard from two other people who have ended up with Polymyositis from Lipitor F 54 6 months
11/16/2004
 1  Higher than average chloresterol I gradually lost my This drug did amazing things with my chloresterol levels, it reduced it from ( Australian standards ) 7.5 to 1.9 ( generally considered OK level is 5.4 ). However I gradually noticed that during the day I would get very tired, and have to sleep, and I spend a lot of time driving for work, and also my in sex drive became non-existant ( I`m also told very low levels of chloresterol levels does this ). Had numerous odd aches, especially in the leg area. Discontinued this drug because of the tiredness factor. Felt great after a few weeks without it. M 53 9 months
11/14/2004
 3   extreme moodiness, constipation, irritibility, anger F 76
11/13/2004
 1  LIPEX pravachol high cholesterol Tired lower arms and legs muscel, hair loss, pale/yellow complexion, dizzyness, heat stress, loss of concentration, fell asleep while driving. only took medication for 4 months then 18 mnths later took pravachol with in 4 days muscel fatigue started. have cold sweats and dizzyness.Seem to be developing sever heat intolerance F 53 4 months
11/12/2004
Email
 1  high cholesterol Update: I had posted all side effects had gone when I stopped taking lipitor, but not so. I have ongoing muscle pain in my biceps, worse when I have to keep them flexed for a bit and then straighten the arm out. Oh, and vision close up is still blurry. F 48 4 months
11/12/2004
Email
 5  high cholestrol levels muscles aches specially in back of legs , memory weakened , fatigue , lack of sexual drive ,and more recently muscle inflamation in my shoulder and upper arm, taking medication for it . M 44 5 years
11/11/2004
 5  high cholesterol none have your liver checked regularly F 56 10 years
11/11/2004
 5  high cholesterol after bypass surge aches and pains, muscular soreness in arms and shoulders M 64 2.5 years
11/9/2004
 4  To lower cholesterol DEPRESSION, INSOMNIA, anxiety, tiredness, decreased eye sight, loss of quality of life Effective drug for lowering cholesterol, but not worth the reduction in quality of life. Please be carefull with lipitor and the other statins !! PS: I've stopped taking Lipitor after consulting my physician. He fully agreed. M 47 3 years
11/9/2004
BACK TO TOP